Authors: Martinez-Ranero, Carlos
Todorčević, Stevo 
Title: Gap structure of coherent aronszajn trees
Journal: Mathematical Research Letters
Volume: 18
Issue: 3
First page: 565
Last page: 578
Issue Date: 1-Jan-2011
Rank: M21
ISSN: 1073-2780
DOI: 10.4310/MRL.2011.v18.n3.a16
Abstract: 
Assuming the Proper Forcing Axiom we show (identifying trees that are finite shifts of each other) that the class of coherent Aronszajn trees is the unique @2- saturated linear order of cardinality @2.
Publisher: International Press
Project: Conacyt, Grant 159553

Show full item record

SCOPUSTM   
Citations

1
checked on Feb 3, 2023

Page view(s)

17
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.